# SDR UPS07449489

- Difficulty date: February 15, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 90,184 hours, 22,066 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Skin
- Condition: Corroded
- Location: Bs 1210-1220
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BS 1210-1220 LBL 97 WING CTR SECTION TOP SURFACE FOUND CORROSION.  CORROSION BLEND OUT 0.043 X .5 X 2 INCHES EXCEED SRM LIMIT.  M/D BS 1210-1220 LBL 97 WING CTR SECTION TOP SKIN REPAIRED AS PER RS R57-14-35765 AND UPS EO B747-5730-15819.
